doi: 10.3934/mfc.2021040
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Better approximation by a Durrmeyer variant of $ \alpha- $Baskakov operators

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India-247667

*Corresponding author: Jitendra Kumar Singh

Received  October 2021 Revised  November 2021 Early access January 2022

Fund Project: The second author is supported by Council of Scientific and Industrial Research, New Delhi, India, grant no.- 09/143(0914)/2018-EMR-I

The aim of this paper is to study some approximation properties of the Durrmeyer variant of $ \alpha $-Baskakov operators $ M_{n,\alpha} $ proposed by Aral and Erbay [3]. We study the error in the approximation by these operators in terms of the Lipschitz type maximal function and the order of approximation for these operators by means of the Ditzian-Totik modulus of smoothness. The quantitative Voronovskaja and Gr$ \ddot{u} $ss Voronovskaja type theorems are also established. Next, we modify these operators in order to preserve the test functions $ e_0 $ and $ e_2 $ and show that the modified operators give a better rate of convergence. Finally, we present some graphs to illustrate the convergence behaviour of the operators $ M_{n,\alpha} $ and show the comparison of its rate of approximation vis-a-vis the modified operators.

Citation: Purshottam Narain Agrawal, Jitendra Kumar Singh. Better approximation by a Durrmeyer variant of $ \alpha- $Baskakov operators. Mathematical Foundations of Computing, doi: 10.3934/mfc.2021040
References:
[1]

O. Agratini, Linear operators that preserve some test functions, Int. J. Math. Math. Sci., 2006 (2006), Article ID 094136, 11 pp. doi: 10.1155/IJMMS/2006/94136.  Google Scholar

[2]

F. Altomare and M. Campiti, Korovkin-type Approximation Theory and its Applications, de Gruyter, 2011. Google Scholar

[3]

A. Aral and H. Erbay, Parametric generalization of Baskakov operators, Math. Commun., 24 (2019), 119-131.   Google Scholar

[4]

A. Aral and V. Gupta, On q-Baskakov type operators, Demonstr. Math., 42 (2009), 109-122.   Google Scholar

[5]

V. Baskakov, An instance of a sequence of linear positive operators in the space of continuous functions, Dokl. Akad. Nauk SSSR, 113 (1957), 249-251.   Google Scholar

[6]

W. Z. Chen, Approximation Theory of Operators, Xiamen University Publishing House, Xiamen, 1989. Google Scholar

[7]

Z. Ditzian and V. Totik, Moduli of Smoothness, 9$^th$ edition, Springer Series in Computational Mathematics, Springer-Verlag, New York, 1987. doi: 10.1007/978-1-4612-4778-4.  Google Scholar

[8]

A. D Gadjiev, On P. P. Korovkin type theorems, Mat. Zametki, 20 (1976), 781-786.   Google Scholar

[9]

V. Gupta, An estimate on the convergence of Baskakov-Bézier operators, J. Math. Anal. Appl., 312 (2005), 280-288.  doi: 10.1016/j.jmaa.2005.03.041.  Google Scholar

[10]

V. Gupta and G. C. Greubel, Moment estimations of new Szász-Mirakyan-Durrmeyer operators, Appl. Math. Comput., 271 (2015), 540-547.  doi: 10.1016/j.amc.2015.09.037.  Google Scholar

[11]

V. GuptaG. Tachev and A. M. Acu, Modified Kantorovich operators with better approximation properties, Numer. Algorithms, 81 (2019), 125-149.  doi: 10.1007/s11075-018-0538-7.  Google Scholar

[12]

M. Heimann, Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory Appl., 5 (1989), 105-127.   Google Scholar

[13]

N. Ispir, On modified Baskakov operators on weighted spaces, Turkish J. Math., 25 (2001), 355-365.   Google Scholar

[14]

N. Ispir and . Atakut, Approximation by modified Szász-Mirakjan operators on weighted space, Proc. Indian. Acad. Sci. Math. Sci., 112 (2002), 571-578. doi: 10.1007/BF02829690.  Google Scholar

[15]

A. Kajla, Direct estimates of certain Miheşan-Durrmeyer type operators, Adv. Oper. Theory., 2 (2017), 162-178.  doi: 10.22034/aot.1612-1079.  Google Scholar

[16]

J. P. King, Positive linear operators which preserve $x^2$, Acta Math. Hungar., 99 (2003), 203-208.  doi: 10.1023/A:1024571126455.  Google Scholar

[17]

A. Kumar and L. N. Mishra, Approximation by modified Jain-Baskakov-Stancu operators, Tbilisi Math. J., 10 (2017), 185-199.  doi: 10.1515/tmj-2017-0035.  Google Scholar

[18]

B. Lenze, On Lipschitz-type maximal functions and their smoothnes spaces, Nederl. Akad. Wetensch. Indag. Math., 50 (1988), 53-63.   Google Scholar

[19]

M. Nasiruzzaman, N. Rao, S. Wazir and R. Kumar, Approximation on parametric extension of Baskakov-Durrmeyer operators on weighted space, J. Inequal. Appl., 2019 (2019), 103, 11pp. doi: 10.1186/s13660-019-2055-1.  Google Scholar

[20]

A. Wafi and S. Khatoon, On the order of approximation of functions by generalized Baskakov operators, Indian J. Pure Appl. Math., 35 (2004), 347-358.   Google Scholar

[21]

I. Yuksel and N. Ispir, Weighted approximation by a certain family of summation integral-type operators, Comput. Math. Appl., 52 (2006), 1463-1470.  doi: 10.1016/j.camwa.2006.08.031.  Google Scholar

[22]

C. Zhang and Z. Zhu, Preservation properties of the Baskakov-Kantorovich operators, Comput. Math. Appl., 57 (2009), 1450-1455.  doi: 10.1016/j.camwa.2009.01.027.  Google Scholar

show all references

References:
[1]

O. Agratini, Linear operators that preserve some test functions, Int. J. Math. Math. Sci., 2006 (2006), Article ID 094136, 11 pp. doi: 10.1155/IJMMS/2006/94136.  Google Scholar

[2]

F. Altomare and M. Campiti, Korovkin-type Approximation Theory and its Applications, de Gruyter, 2011. Google Scholar

[3]

A. Aral and H. Erbay, Parametric generalization of Baskakov operators, Math. Commun., 24 (2019), 119-131.   Google Scholar

[4]

A. Aral and V. Gupta, On q-Baskakov type operators, Demonstr. Math., 42 (2009), 109-122.   Google Scholar

[5]

V. Baskakov, An instance of a sequence of linear positive operators in the space of continuous functions, Dokl. Akad. Nauk SSSR, 113 (1957), 249-251.   Google Scholar

[6]

W. Z. Chen, Approximation Theory of Operators, Xiamen University Publishing House, Xiamen, 1989. Google Scholar

[7]

Z. Ditzian and V. Totik, Moduli of Smoothness, 9$^th$ edition, Springer Series in Computational Mathematics, Springer-Verlag, New York, 1987. doi: 10.1007/978-1-4612-4778-4.  Google Scholar

[8]

A. D Gadjiev, On P. P. Korovkin type theorems, Mat. Zametki, 20 (1976), 781-786.   Google Scholar

[9]

V. Gupta, An estimate on the convergence of Baskakov-Bézier operators, J. Math. Anal. Appl., 312 (2005), 280-288.  doi: 10.1016/j.jmaa.2005.03.041.  Google Scholar

[10]

V. Gupta and G. C. Greubel, Moment estimations of new Szász-Mirakyan-Durrmeyer operators, Appl. Math. Comput., 271 (2015), 540-547.  doi: 10.1016/j.amc.2015.09.037.  Google Scholar

[11]

V. GuptaG. Tachev and A. M. Acu, Modified Kantorovich operators with better approximation properties, Numer. Algorithms, 81 (2019), 125-149.  doi: 10.1007/s11075-018-0538-7.  Google Scholar

[12]

M. Heimann, Direct and converse results for operators of Baskakov-Durrmeyer type, Approx. Theory Appl., 5 (1989), 105-127.   Google Scholar

[13]

N. Ispir, On modified Baskakov operators on weighted spaces, Turkish J. Math., 25 (2001), 355-365.   Google Scholar

[14]

N. Ispir and . Atakut, Approximation by modified Szász-Mirakjan operators on weighted space, Proc. Indian. Acad. Sci. Math. Sci., 112 (2002), 571-578. doi: 10.1007/BF02829690.  Google Scholar

[15]

A. Kajla, Direct estimates of certain Miheşan-Durrmeyer type operators, Adv. Oper. Theory., 2 (2017), 162-178.  doi: 10.22034/aot.1612-1079.  Google Scholar

[16]

J. P. King, Positive linear operators which preserve $x^2$, Acta Math. Hungar., 99 (2003), 203-208.  doi: 10.1023/A:1024571126455.  Google Scholar

[17]

A. Kumar and L. N. Mishra, Approximation by modified Jain-Baskakov-Stancu operators, Tbilisi Math. J., 10 (2017), 185-199.  doi: 10.1515/tmj-2017-0035.  Google Scholar

[18]

B. Lenze, On Lipschitz-type maximal functions and their smoothnes spaces, Nederl. Akad. Wetensch. Indag. Math., 50 (1988), 53-63.   Google Scholar

[19]

M. Nasiruzzaman, N. Rao, S. Wazir and R. Kumar, Approximation on parametric extension of Baskakov-Durrmeyer operators on weighted space, J. Inequal. Appl., 2019 (2019), 103, 11pp. doi: 10.1186/s13660-019-2055-1.  Google Scholar

[20]

A. Wafi and S. Khatoon, On the order of approximation of functions by generalized Baskakov operators, Indian J. Pure Appl. Math., 35 (2004), 347-358.   Google Scholar

[21]

I. Yuksel and N. Ispir, Weighted approximation by a certain family of summation integral-type operators, Comput. Math. Appl., 52 (2006), 1463-1470.  doi: 10.1016/j.camwa.2006.08.031.  Google Scholar

[22]

C. Zhang and Z. Zhu, Preservation properties of the Baskakov-Kantorovich operators, Comput. Math. Appl., 57 (2009), 1450-1455.  doi: 10.1016/j.camwa.2009.01.027.  Google Scholar

[1]

Purshottam Narain Agrawal, Şule Yüksel Güngör, Abhishek Kumar. Better degree of approximation by modified Bernstein-Durrmeyer type operators. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021024

[2]

Igor E. Pritsker and Richard S. Varga. Weighted polynomial approximation in the complex plane. Electronic Research Announcements, 1997, 3: 38-44.

[3]

İsmail Aslan, Türkan Yeliz Gökçer. Approximation by pseudo-linear discrete operators. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021037

[4]

Ana-Maria Acu, Laura Hodis, Ioan Rasa. Multivariate weighted kantorovich operators. Mathematical Foundations of Computing, 2020, 3 (2) : 117-124. doi: 10.3934/mfc.2020009

[5]

Danilo Costarelli, Gianluca Vinti. Asymptotic expansions and Voronovskaja type theorems for the multivariate neural network operators. Mathematical Foundations of Computing, 2020, 3 (1) : 41-50. doi: 10.3934/mfc.2020004

[6]

Cristina Stoica. An approximation theorem in classical mechanics. Journal of Geometric Mechanics, 2016, 8 (3) : 359-374. doi: 10.3934/jgm.2016011

[7]

Meng Yu, Jack Xin. Stochastic approximation and a nonlocally weighted soft-constrained recursive algorithm for blind separation of reverberant speech mixtures. Discrete & Continuous Dynamical Systems, 2010, 28 (4) : 1753-1767. doi: 10.3934/dcds.2010.28.1753

[8]

Angkana Rüland, Mikko Salo. Quantitative approximation properties for the fractional heat equation. Mathematical Control & Related Fields, 2020, 10 (1) : 1-26. doi: 10.3934/mcrf.2019027

[9]

Giuseppe Toscani. A Rosenau-type approach to the approximation of the linear Fokker-Planck equation. Kinetic & Related Models, 2018, 11 (4) : 697-714. doi: 10.3934/krm.2018028

[10]

Jan Boman. A local uniqueness theorem for weighted Radon transforms. Inverse Problems & Imaging, 2010, 4 (4) : 631-637. doi: 10.3934/ipi.2010.4.631

[11]

Xiaoqian Liu, Yutian Lei. Existence of positive solutions for integral systems of the weighted Hardy-Littlewood-Sobolev type. Discrete & Continuous Dynamical Systems, 2020, 40 (1) : 467-489. doi: 10.3934/dcds.2020018

[12]

David Cruz-Uribe, SFO, José María Martell, Carlos Pérez. Sharp weighted estimates for approximating dyadic operators. Electronic Research Announcements, 2010, 17: 12-19. doi: 10.3934/era.2010.17.12

[13]

Xia Huang, Liping Wang. Classification to the positive radial solutions with weighted biharmonic equation. Discrete & Continuous Dynamical Systems, 2020, 40 (8) : 4821-4837. doi: 10.3934/dcds.2020203

[14]

Mingchun Wang, Jiankai Xu, Huoxiong Wu. On Positive solutions of integral equations with the weighted Bessel potentials. Communications on Pure & Applied Analysis, 2019, 18 (2) : 625-641. doi: 10.3934/cpaa.2019031

[15]

Yuhao Yan. Classification of positive radial solutions to a weighted biharmonic equation. Communications on Pure & Applied Analysis, 2021, 20 (12) : 4139-4154. doi: 10.3934/cpaa.2021149

[16]

Danilo Costarelli. Preface: Special issue on approximation by linear and nonlinear operators with applications. Part I. Mathematical Foundations of Computing, 2021, 4 (4) : i-ii. doi: 10.3934/mfc.2021028

[17]

Lucian Coroianu, Danilo Costarelli, Sorin G. Gal, Gianluca Vinti. Approximation by multivariate max-product Kantorovich-type operators and learning rates of least-squares regularized regression. Communications on Pure & Applied Analysis, 2020, 19 (8) : 4213-4225. doi: 10.3934/cpaa.2020189

[18]

Mykola Krasnoschok, Nataliya Vasylyeva. Linear subdiffusion in weighted fractional Hölder spaces. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021050

[19]

Dmitry Kleinbock, Barak Weiss. Dirichlet's theorem on diophantine approximation and homogeneous flows. Journal of Modern Dynamics, 2008, 2 (1) : 43-62. doi: 10.3934/jmd.2008.2.43

[20]

Betseygail Rand, Lorenzo Sadun. An approximation theorem for maps between tiling spaces. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 323-326. doi: 10.3934/dcds.2011.29.323

 Impact Factor: 

Article outline

Figures and Tables

[Back to Top]